MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. CYSTO-NEPHRO VIDEOSCOPE
Model Number CYF-VHR
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, during the therapeutic cystoscopy, debris from the cysto-nephro videoscope fell into the patient's bladder.There was a procedural delay while the doctor tried to basket the debris out but could not catch the debris in the non-olympus basket.The patient urinated the debris out and is in good standing.Another cystoscopy was performed last week.The procedure was completed successfully and the outcome was not affected as a result of the issue.The device was inspected before use and appeared to be normal.

Brand Name
CYSTO-NEPHRO VIDEOSCOPE
Common Device Name
CYSTO-NEPHRO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
MDR Report Key19403927
Report Number2429304-2024-0000274
Device Sequence Number15150107
Product Code FAJ
UDI-Device Identifier04953170434730
UDI-Public04953170434730
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/28/2024
Report Date (Section F) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCYF-VHR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/29/2024
Device Age76 MO
Event Location Hospital
Date Report to Manufacturer04/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK BASKET.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown